I am getting chest cramps that last for a minute or so. Still no intrinsic factor results as they have been lost so had to take another b12 & intrinsic factor test. My b12 is 550 now (previously 176). but still waiting for the elusive IF results. I have resorted to buying sublinguals which have helped me feel a bit brighter but getting blood lesions n my left leg, palpitations (which thump then do little runs) insomnia.,slight bladder leakage with burning/numb feeling. Tingling/burning hands and feet . Anyone else get the chest cramps (also in my hands)

4 Replies

  • Hi, firstly if you want to add to a post just scroll to the bottom of what you have written click on the down arrow and it will give you the option to add/edit your own post.

    I personally get leg aches especially after a lot of walking and get the yawning, shallow breathing which then makes my chest tight. I put this down to my needing a topup. You should probably inform your gp though as it could be something else which is causing it.

    Bit of a pain them mislaying your results but if you have had a full set of loading doses they would probably think you wont need any more for the three months, despite you being right down to 550 in a short time. They need to find the reason why your level has dropped so dramatically, or not gone up significantly. Lots of people say they have levels about 1500/2000 on the retest after loading.

  • Thanks Lisahelen....when I phoned for another appointment the receptionist said my levels were fine at 550. So are you saying that is low 8 weeks after loading doses. That would explain why all my symptoms have returned then? I have a battle on my hands here with my doctor. I have made another appointment for 16th so hope to pester them for better treatment

  • You should be talking to the organ grinder not the monkey. No receptionist should be telling you what is right or not. You need to try to get your gp to treat symptoms, not numbers. Hard task for many of us who have unfortunately had to resort to going it alone by self injecting or using patches, sprays, sub ling lozenges or high dose tablets.

    What you do need to do is make sure you are having a good multi vit, b complex, folic and probably a banana a day lol to increase your potassium, the injections rob you of other essentials and can make you feel worse. But that doesnt explain how your b12 is only at 550, unless you have a very effective weeing system which is just flushing it all out.

    Can you get a physical copy of your blood test to find out exactly what they have tested, then you can post on here and people will be able to tell you what needs to be tested if it hasnt and what might need upping.

  • I like that you say they should treat the symptoms not the numbers. I take a banana every day lol . doc also prescribed folic avid & vit D since loading doses which I have been taking faithfully. I eat a lot of fresh fruit & chicken so don't know why so low.I am takin sub lings which help but not the tingling/swollen feet & hands & balance problems. You have given me the courage to be more pushy with my doctor. Hope there is nothing more sinister going on in my body ! I will ask for a printout :) x

You may also like...